# SDR DL72S020691

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 53,316 hours, 34,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK 1 IN CRACK NR 7 SLAT SPAR AT TAI DUCT CUTOUT UPPER INBD CORNER.  REPAIRED PER MM 57-54-000-8 AND ERA.
